Skip navigation
The Australian National University

Many Good Risks: An Interpretation of Multivariate Risk and Risk Aversion without the Independence Axiom

Citation

Grant, S, Kajii, A & Polak, B 1992, 'Many Good Risks: An Interpretation of Multivariate Risk and Risk Aversion without the Independence Axiom', Journal of Economic Theory, vol. 56, pp. 338-351.

Year

1992

ANU Authors

Field of Research

  • Economic Theory Not Elsewhere Classified

Updated:  22 October 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers